Non-Parametric Estimation of the Conditional Distribution of the Interjumping Times for Piecewise-Deterministic Markov Processes
Version of Record online: 20 FEB 2014
© 2014 Board of the Foundation of the Scandinavian Journal of Statistics.
Scandinavian Journal of Statistics
Volume 41, Issue 4, pages 950–969, December 2014
How to Cite
2014), Non-Parametric Estimation of the Conditional Distribution of the Interjumping Times for Piecewise-Deterministic Markov Processes, Scand J Statist, 41, pages 950–969, doi: 10.1111/sjos.12076, , and (
- Issue online: 10 NOV 2014
- Version of Record online: 20 FEB 2014
- Manuscript Accepted: 10 DEC 2013
- Manuscript Received: 11 JUL 2012
|sjos12076-sup-0001-sm_documentS1.pdf||PDF document||371K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.